# SDR 97FDEA00254

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E, N
- Precautionary procedure: A, J

## Discrepancy

SIN - PASSING FL260 IN CLIMB, AIRCRAFT EXPERIENCED BUFFET AND VIBRATION.  CHECKED CONFIGURATION PAGE AND IT SHOWED THE NOSE GEAR UNSAFE.  RETURNED TO SINGAPORE AT 260KTS  .REVIEWED CFDS LRU FAULT - NO FAULT.  PER CREW INFO ALERT SHOWN ON PILOT DISPLAY VISUAL INSPECTION ON NOSE GEAR, NO ABNORMALITIES OR DAMAGES.  PERFORMED BITE TEST ON PSEU PER FIM 31-71-00 AND OK.  CLEAN ALT SENSORS.  AIRCRAFT OK FOR SERVICE.
